# SDR ASAA2016102918505

- Difficulty date: October 29, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 2,872 hours, 920 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN AFTER LANDING, VTK IN CAPTAIN'S NAV DISPLAY FMC DISAPPEARED FROM MCDU THEN WOULD CYCLE ON AND OFF WITH VTK.  ACFT GROUNDED. CYCLED POWER ON ACFT. PERFORMED FMC SYSTEM OPS TEST IAW AMM 34-61-00-710-801. GROUND VERIFICATION GOOD, OK FOR SERVICE.
